# SDR CALA0001715

- Difficulty date: November 9, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N14840
- Make and model: Doug DC-9-82
- Aircraft serial: 49580
- Aircraft time: 43,239 hours, 20,765 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NUT PLATE AND FASTENER HOLE OF LT AFT CABIN FLOORBEAM CORRODED AT STA 1309, LBL 24.  REPAIR ANGLES AND FILLER WERE INSTALLED IAW SRM 53-05, FIGURE 20A.
